Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 387, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 3, 2023, 5:23 PM EDT for 6 counties in Georgia. It was in force for 52 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 3, 2023, 5:23 PM EDT (21:23 UTC)
- Expired
- Aug 3, 2023, 6:15 PM EDT
- In force
- 52 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Greene County, GA, Hancock County, GA, Jasper County, GA, Morgan County, GA, Newton County, GA, Putnam County, GA
The radar
The Robins AFB radar (KJGX), 78 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 3, 5:45 PM EDT | TSTM WND DMG | 1 Ssw North Alcovy, GA | Several trees and power lines were reported down in the vicinity of Jackson Lake, including on Jackson Lake Rd, Alcovy N Rd, and County Line Rd. |
| Aug 3, 5:55 PM EDT | TSTM WND DMG | 3 Nnw Rockville, GA | A tree was downed on River Bend Drive. |
| Aug 3, 6:00 PM EDT | TSTM WND DMG | 3 Wnw Rockville, GA | A tree was blown down on Wards Chapel Rd. |
| Aug 3, 6:00 PM EDT | TSTM WND DMG | Oconee Springs Park, GA | Trees and power lines were downed at Oconee Springs Park. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 3, 3:05 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.4 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 169 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 836 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
322
WUUS52 KFFC 032123
SVRFFC
GAC133-141-159-211-217-237-032215-
/O.NEW.KFFC.SV.W.0387.230803T2123Z-230803T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
523 PM EDT Thu Aug 3 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southern Morgan County in north central Georgia...
Putnam County in central Georgia...
Northwestern Hancock County in east central Georgia...
Central Greene County in east central Georgia...
Jasper County in central Georgia...
Southeastern Newton County in north central Georgia...
* Until 615 PM EDT.
* At 523 PM EDT, severe thunderstorms were located along a line
extending from near Greensboro to near Farrar to Worthville, moving
southeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Eatonton, Madison, Greensboro, Monticello, Newborn, Mansfield,
White Plains, Siloam, Shady Dale, Buckhead, Phoenix, Reynolds at
Lake Oconee, Liberty, Stewart, Springfield, Veazey, Turtle Cove,
Resseaus Crossroads, Greshamville, and Central Georgia Experiment
Stn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3337 8287 3319 8331 3318 8346 3313 8379
3322 8383 3325 8381 3327 8383 3333 8384
3334 8386 3338 8386 3342 8391 3349 8394
3357 8359 3369 8328 3348 8301 3345 8299
3345 8297
TIME...MOT...LOC 2123Z 313DEG 28KT 3360 8322 3345 8367 3341 8390
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
433
WWUS52 KFFC 032150
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
550 PM EDT Thu Aug 3 2023
GAC211-217-032200-
/O.CAN.KFFC.SV.W.0387.000000T0000Z-230803T2215Z/
Morgan GA-Newton GA-
550 PM EDT Thu Aug 3 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MORGAN AND
SOUTHEASTERN NEWTON COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central, north central and east central Georgia.
LAT...LON 3337 8287 3319 8331 3318 8346 3313 8379
3322 8383 3325 8381 3327 8383 3333 8384
3335 8386 3339 8383 3341 8384 3349 8370
3348 8368 3351 8367 3343 8352 3348 8328
3360 8317 3349 8302 3345 8299 3345 8297
TIME...MOT...LOC 2150Z 307DEG 22KT 3349 8310 3334 8328 3333 8367
$$
GAC133-141-159-237-032215-
/O.CON.KFFC.SV.W.0387.000000T0000Z-230803T2215Z/
Putnam GA-Hancock GA-Greene GA-Jasper GA-
550 PM EDT Thu Aug 3 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR PUTNAM...NORTHWESTERN HANCOCK...SOUTHEASTERN GREENE AND JASPER
COUNTIES...
At 550 PM EDT, severe thunderstorms were located along a line
extending from near Veazey to near Rockville to near Monticello,
moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Eatonton, Greensboro, Monticello, White Plains, Siloam, Shady Dale,
Phoenix, Reynolds at Lake Oconee, Liberty, Springfield, Veazey,
Turtle Cove, Resseaus Crossroads, Central Georgia Experiment Stn,
Plant Harlee Branch, Eudora, North Alcovy, McElheneys Crossroads,
Shoulderbone, and Harmony.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3337 8287 3319 8331 3318 8346 3313 8379
3322 8383 3325 8381 3327 8383 3333 8384
3335 8386 3339 8383 3341 8384 3349 8370
3348 8368 3351 8367 3343 8352 3348 8328
3360 8317 3349 8302 3345 8299 3345 8297
TIME...MOT...LOC 2150Z 307DEG 22KT 3349 8310 3334 8328 3333 8367
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 2:51 PM EDT, 2 hours 32 minutes earlier.
Area forecast discussion, Aug 3, 2:51 PM EDT, 2 hours 32 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 251 PM EDT Thu Aug 3 2023 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This afternoon through Friday) Issued at 251 PM EDT Thu Aug 3 2023 A line of showers and thunderstorms is currently over N GA and is expected to continue into the Atlanta metro in the next few hours. Instability and shear looks to be on track with what the previous forecast mentioned with PWATs still projected in the 2" range which is above normal for this time of year. What this means is there will be efficient rainfall producers in any areas that the storms affect. In addition to the efficient rainfall producers this line of storms is expected to produce damaging wind gusts in areas of higher DCAPe which looks to be eastern GA. Looking into tonight into tomorrow another round of showers and thunderstorms look to fire up around 07z over the metro into central GA and then continuing on into the early morning hours. At the moment, models are indicating showers will stick around the columbus area for much of tomorrow but that is highly dependent on what happens today. Other portions of North and central GA look to dry out for tomorrow afternoon. Hernandez && .LONG TERM... (Saturday morning through next Wednesday) Issued at 251 PM EDT Thu Aug 3 2023 No major changes made in the extended periods. Continued W to NWLY Mid-Level flow from the short term will keep North and Central GA in a very moist pattern through the middle of next week. Significant moisture increasing across the state will keep PWATs near and over 2.0" through at least Tuesday. Multiple rounds of shortwaves riding the ridge will bring mainly diurnally driven showers and thunderstorms to the region with some potential for severe storms and possible flooding. Given the potential for CAPE values over 2000 J/Kg, particularly Saturday, thunderstorms may be accompanied by gusty/damaging winds, frequent lightning, and heavy rainfall. Also, given the elevated PWATs, isolated and localized flooding may occur, especially with thunderstorm training along the periphery of the ridge. 5 day QPF totals are in the 2" to 3.5" range across the entire state, so we definitely have the potential to see quite a bit of precipitation through Tuesday. 01 && .AVIATION... (18Z TAFS) Issued at 142 PM EDT Thu Aug 3 2023 Wave of showers and thunderstorms are expected to start impacting the metro sites by around 19z. After the storms push through, CIGS are expected to remain lower before another round of precip is expected in the 7-10z timeframe in the form of a secondary wave. IFR cigs are also possible going into the 10z timeframe before slowly improving throughout tomorrow. //ATL Confidence...18Z Update... Medium confidence on all elements. Hernandez && .PRELIMINARY POINT TEMPS/POPS... Athens 70 88 71 89 / 60 40 40 30 Atlanta 71 88 72 92 / 70 40 40 30 Blairsville 65 81 64 86 / 40 40 30 30 Cartersville 70 87 69 91 / 60 50 30 30 Columbus 74 91 74 93 / 60 60 50 50 Gainesville 71 87 71 89 / 40 50 30 30 Macon 72 90 72 91 / 70 50 50 40 Rome 71 87 70 92 / 60 50 30 30 Peachtree City 69 88 70 91 / 70 50 40 30 Vidalia 73 89 74 89 / 60 50 60 50 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Hernandez LONG TERM....01 AVIATION...Hernandez
Hazardous weather outlook, Aug 3, 2:30 PM EDT, 2 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 230 PM EDT Thu Aug 3 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-040915- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 230 PM EDT Thu Aug 3 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Thunderstorms over north Georgia will expand across North and Central Georgia this afternoon and tonight. Some storms may be severe with damaging winds, frequent lightning, and very heavy rainfall. One or two brief tornadoes cannot be ruled out for North and Westcentral Georgia. Localized flash flooding is also possible with extended periods of heavy rainfall and training thunderstorms. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Scattered thunderstorms are expected each day through Wednesday, mainly in the afternoon and evening hours. A few storms may become strong to severe with damaging winds, frequent lightning, heavy rainfall and localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Special weather statement, Aug 3, 4:25 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
425 PM EDT Thu Aug 3 2023
GAZ027-036>039-047-049-050-032115-
Wilkes GA-Madison GA-Morgan GA-Walton GA-Oglethorpe GA-Clarke GA-
Greene GA-Oconee GA-
425 PM EDT Thu Aug 3 2023
...Strong thunderstorms will impact portions of Oconee, northwestern
Morgan, southeastern Clarke, east central Walton, northern Greene,
northwestern Wilkes, Oglethorpe and southeastern Madison Counties
through 515 PM EDT...
At 425 PM EDT, a line of strong thunderstorms was along a line
extending from Paoli to Good Hope, and moving south at 25 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Watkinsville, Lexington, Comer, Winterville, Crawford, North High
Shoals, Bostwick, Arnoldsville, Woodville, Good Hope, Carlton,
Bishop, Maxeys, Rayle, Whitehall, Athens-Clarke County, Stephens,
Smithonia, Wrayswood, and Hutchings.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
north central, northeastern and east central Georgia.
&&
LAT...LON 3396 8267 3365 8306 3365 8355 3378 8366
3410 8303 3408 8300 3405 8299 3403 8293
3402 8294 3401 8293 3401 8291 3398 8286
3398 8285 3399 8284 3397 8278 3398 8273
TIME...MOT...LOC 2025Z 339DEG 21KT 3407 8309 3380 8361
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHLocal storm report, Aug 3, 4:43 PM EDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
443 PM EDT Thu Aug 3 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM Tstm Wnd Dmg 1 NNW Eubank Lake 33.92N 85.10W
08/03/2023 Polk GA Emergency Mngr
One tree down, knocking down powerlines
southwest of Rockmart.
&&Local storm report, Aug 3, 4:53 PM EDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
453 PM EDT Thu Aug 3 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM Tstm Wnd Dmg 2 WNW Pocataligo 34.21N 83.31W
08/03/2023 Madison GA 911 Call Center
Tree down along roadway.
&&Special weather statement, Aug 3, 4:55 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
455 PM EDT Thu Aug 3 2023
GAZ048-049-059-032130-
Morgan GA-Jasper GA-Newton GA-
455 PM EDT Thu Aug 3 2023
...Strong thunderstorms will impact portions of southwestern Morgan,
northern Jasper and central Newton Counties through 530 PM EDT...
At 455 PM EDT, a line of strong thunderstorms was along a line
extending from Hard Labor Creek State Park to near Starrsville to
near Oak Hill, and moving south at 30 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Covington, Madison, Porterdale, Rutledge, Newborn, Mansfield, Shady
Dale, Stewart, Turtle Cove, Godfrey, Starrsville, Hard Labor Creek
State Park, Brick Store, Calvin, Farrar, Eudora, North Alcovy, and
Rocky Plains.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central and north central Georgia.
&&
LAT...LON 3345 8347 3343 8353 3340 8354 3333 8365
3332 8384 3333 8384 3334 8386 3338 8386
3339 8389 3355 8397 3360 8376 3363 8371
3360 8368 3370 8360 3349 8340
TIME...MOT...LOC 2055Z 337DEG 26KT 3365 8357 3356 8376 3355 8397
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 3, 5:13 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
513 PM EDT Thu Aug 3 2023
GAZ046-048-054>058-032200-
Butts GA-Fayette GA-Rockdale GA-Clayton GA-Spalding GA-Newton GA-
Henry GA-
513 PM EDT Thu Aug 3 2023
...Strong thunderstorms will impact portions of Spalding,
southwestern Rockdale, Fayette, Henry, central Butts, Clayton and
southwestern Newton Counties through 600 PM EDT...
At 512 PM EDT, a line of strong thunderstorms was along a line
extending from Rocky Plains to Flippen to Tyrone, and moving south at
25 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Griffin, McDonough, Fayetteville, Jackson, Jonesboro, Peachtree City,
Stockbridge, Forest Park, Riverdale, Hampton, Tyrone, Morrow,
Lovejoy, Locust Grove, Senoia, Lake City, Brooks, Jenkinsburg,
Woolsey, and Sunny Side.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central, north central and west central Georgia.
&&
LAT...LON 3351 8460 3355 8446 3357 8446 3364 8425
3363 8423 3365 8422 3364 8419 3355 8398
3334 8386 3333 8384 3331 8384 3320 8425
3322 8450 3325 8451 3326 8450 3332 8452
3336 8458 3341 8462
TIME...MOT...LOC 2112Z 341DEG 21KT 3351 8391 3346 8419 3346 8460
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHLocal storm report, Aug 3, 5:19 PM EDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
519 PM EDT Thu Aug 3 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 PM Tstm Wnd Dmg Tallapoosa 33.75N 85.28W
08/03/2023 Haralson GA 911 Call Center
Multiple trees down around Tallapoosa and
Buchanan.
&&The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 2:14 PM EDT | Special Weather Statement | FFC | Pickens | 31 min |
| Aug 3, 2:39 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Dawson, Forsyth | 36 min |
| Aug 3, 3:09 PM EDT | Special Weather Statement | FFC | Forsyth, Gwinnett | 36 min |
| Aug 3, 3:33 PM EDT | Special Weather Statement | FFC | Banks, Barrow, Gwinnett, Jackson, Madison | 42 min |
| Aug 3, 3:45 PM EDT | Special Weather Statement | FFC | Haralson, Paulding | 45 min |
| Aug 3, 3:48 PM EDT | Severe Thunderstorm Warning | FFC | Madison | 42 min |
| Aug 3, 4:00 PM EDT | Special Weather Statement | FFC | Cobb, DeKalb, Fulton | 30 min |
| Aug 3, 4:02 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson, Madison | 43 min |
| Aug 3, 4:04 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 26 min |
| Aug 3, 4:18 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Fulton, Rockdale, Walton | 42 min |
| Aug 3, 4:25 PM EDT | Special Weather Statement | FFC | Oconee, Oglethorpe | 50 min |
| Aug 3, 4:30 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton, Paulding | 30 min |
| Aug 3, 4:33 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Haralson, Heard | 42 min |
| Aug 3, 4:40 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Cobb, DeKalb, Douglas, Fulton | 50 min |
| Aug 3, 4:46 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Oconee, Oglethorpe, Taliaferro, Wilkes | 44 min |
| Aug 3, 4:55 PM EDT | Special Weather Statement | FFC | Newton | 35 min |
| Aug 3, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fulton, Heard | 44 min |
| Aug 3, 5:13 PM EDT | Special Weather Statement | FFC | Butts, Clayton, Fayette, Henry, Spalding | 47 min |
| Aug 3, 5:26 PM EDT | Special Weather Statement | FFC | Taliaferro, Warren, Wilkes | 34 min |
| Aug 3, 5:31 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Meriwether, Pike, Spalding, Troup | 44 min |
| Aug 3, 5:59 PM EDT | Special Weather Statement | FFC | Butts, Lamar, Pike, Spalding, Upson | 46 min |
| Aug 3, 5:59 PM EDT | Special Weather Statement | FFC | Taliaferro, Warren | 31 min |
| Aug 3, 6:03 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Harris, Lamar, Meriwether, Monroe, Pike and 4 more | 42 min |
| Aug 3, 6:09 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Glascock, Hancock, Jasper, Jones, Putnam and 2 more | 51 min |
| Aug 3, 6:35 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Monroe, Upson | 40 min |
| Aug 3, 6:42 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee, Talbot, Taylor | 48 min |
| Aug 3, 6:56 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Glascock, Jefferson, Johnson, Jones, Laurens and 3 more | 49 min |
| Aug 3, 7:08 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Chattahoochee, Crawford, Houston, Macon, Marion and 5 more | 52 min |
| Aug 3, 7:35 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Laurens, Twiggs, Wilkinson | 9 min |
| Aug 3, 7:45 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Dooly, Houston, Laurens, Macon and 4 more | 45 min |
| Aug 3, 7:59 PM EDT | Special Weather Statement | FFC | Johnson | 46 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.